# SDR CALA2013111292839

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,691 hours, 11,112 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Light
- Condition: Inoperative
- Location: Audio Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AUDIO PANEL VHF LT MIC LIGHT INOPERATIVE.  RELAMPED WITH NEW BULB & CHECKED ALL OK.
